# SDR CALA2016042295290

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 68,608 hours, 7,909 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, DOOR 1L, DOOR SLIDE LIGHT INOPERATIVE.  REPLACED DOOR 1L SLIDE LIGHT ASSEMBLY, REF 33-51-06 401.  OPERATIONS CHECKED OK.
